Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Busch, Paul and Pearson, D.B. (2007) Universal joint-measurement uncertainty relation for error bars. Journal of Mathematical Physics. 082103. -. ISSN 0022-2488

Brooke, J.A., Busch, Paul and Pearson, D.B. (2002) Commutativity up to a factor of bounded operators in complex Hilbert space. Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences, 458 (2017). pp. 109-118. ISSN 1364-5021

This list was generated on Sun Aug 2 23:59:09 2020 BST.